An alternative approach to regularity for the Navier–Stokes equations in critical spaces

Kenig, Carlos E and Koch, Gabriel S (2011) An alternative approach to regularity for the Navier–Stokes equations in critical spaces. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 28 (2). pp. 159-187. ISSN 0294-1449

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Gabriel Koch
Date Deposited: 06 Feb 2012 20:37
Last Modified: 08 Jun 2012 09:17
URI: http://sro.sussex.ac.uk/id/eprint/27021
📧 Request an update